# SDR DALA2016090906476

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 71,103 hours, 53,325 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater Blanket
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO CLOSE INSPECTION, FOUND LIGHT SURFACE CORROSION ON UPPER SURFACE OF RT OVERWING HEATER BLANKET, IN AREA OF SECONDARY COVER OVERLAP.  R & R HEATER BLANKET IAW AMDS 3080-4001-RT.
